Alert archive / California / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 11, NWS San Diego, CA
NWS San Diego, CA issued this severe thunderstorm warning at Mar 11, 2016, 3:48 PM PST for San Diego County, California. It was in force for 72 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 11, 2016, 3:48 PM PST (23:48 UTC)
- Expired
- Mar 11, 2016, 5:00 PM PST
- In force
- 72 min
- Issued by
- NWS San Diego, CA
- Area
- Storm-based polygon
County San Diego County, CA
The radar
The San Diego radar (KNKX), 20 km from the middle of the area, began a volume at 23:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 11, 4:00 PM PST | TSTM WND GST 44 | 2 E Del Mar, CA | MESONET STATION DEL MAR HEIGHTS /DMHSD/ |
| Mar 11, 4:00 PM PST | TSTM WND GST 50 | 8 S Del Mar, CA | MESONET STATION LA JOLLA HEIGHTS /LJHSD/ |
| Mar 11, 4:10 PM PST | TSTM WND GST 46 | 7 Wnw Poway, CA | MESONET STATION WEST RANCHO BERNARDO /WRBSD/ |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 11.8 hours before the alert went out and 3 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1538 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- -34 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
008
WUUS56 KSGX 112348
SVRSGX
CAC073-120100-
/O.NEW.KSGX.SV.W.0011.160311T2348Z-160312T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SAN DIEGO CA
348 PM PST FRI MAR 11 2016
THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN SAN DIEGO COUNTY IN SOUTHWESTERN CALIFORNIA...
* UNTIL 500 PM PST
* AT 346 PM PST...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING DAMAGING WINDS FROM 50 TO 60 MPH. THIS STORM
WAS LOCATED OFF THE COAST AND WILL MOVE INLAND THROUGH 500 PM.
* LOCATIONS IMPACTED INCLUDE...
CHULA VISTA...OCEANSIDE...CARLSBAD...DEL MAR... SAN DIEGO...
EL CAJON...VISTA... ENCINITAS...NATIONAL CITY... LA MESA...
POWAY AND IMPERIAL BEACH.
THE SEVERE THUNDERSTORM WARNING INCLUDES SAN DIEGO INTERNATIONAL
AIRPORT.
THE SEVERE THUNDERSTORM WARNING INCLUDES CARLSBAD AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
LAT...LON 3255 11713 3260 11710 3269 11714 3270 11715
3264 11714 3266 11715 3272 11720 3270 11716
3272 11717 3273 11722 3267 11724 3268 11725
3297 11726 3311 11732 3334 11750 3340 11716
3256 11677
TIME...MOT...LOC 2346Z 246DEG 35KT 3312 11715
$$
MOEDE2 follow-up statements
574
WWUS56 KSGX 120026
SVSSGX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
426 PM PST FRI MAR 11 2016
CAC073-120100-
/O.CON.KSGX.SV.W.0011.000000T0000Z-160312T0100Z/
SAN DIEGO CA-
426 PM PST FRI MAR 11 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM PST
FOR WESTERN SAN DIEGO COUNTY...
AT 406 PM PST...DOPPLER RADAR AND TRAINED WEATHER SPOTTERS REPORTED
A SEVERE THUNDERSTORM PRODUCING DAMAGING WINDS FROM 50 TO 60 MPH.
THIS STORM EXTENDED FROM VALLEY CENTER SOUTHWARD TO CHULA VISTA. IT
WAS MOVING RAPIDLY EASTWARD TOWARD THE MOUNTAINS AT 40 MPH.
AT 3:52 PM...A WIND GUST OF 54 MPH WAS REPORTED BY A SPOTTER IN
LEUCADIA. SOLANA BEACH HAD A WIND GUST OF 44 MPH AT 4:10 PM. WEST
RANCHO BERNARDO HAD A WIND GUST OF 46 MPH AT 4:10 PM.
LOCATIONS IMPACTED INCLUDE... ESCONDIDO...EL CAJON...CARLSBAD...SAN
MARCOS...LA MESA...SAN DIEGO...CHULA VISTA...NATIONAL CITY...
SANTEE...POWAY...FALLBROOK...SPRING VALLEY...LEMON GROVE...
LAKESIDE...RANCHO SAN DIEGO AND BOSTONIA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3255 11713 3260 11710 3269 11714 3270 11715
3264 11714 3266 11715 3272 11720 3270 11716
3272 11717 3273 11722 3267 11724 3268 11725
3297 11726 3311 11732 3334 11750 3340 11716
3256 11677
TIME...MOT...LOC 0006Z 246DEG 35KT 3324 11682
$$
MOEDE433
WWUS56 KSGX 120101
SVSSGX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
501 PM PST FRI MAR 11 2016
CAC073-120100-
/O.EXP.KSGX.SV.W.0011.000000T0000Z-160312T0100Z/
SAN DIEGO CA-
501 PM PST FRI MAR 11 2016
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN SAN DIEGO COUNTY WILL
EXPIRE AT 500 PM PST...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED AND
MOVED OUT OF THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED
TO EXPIRE.
HERE ARE THE PEAK WIND GUSTS THAT OCCURRED WITH THE SQUALL LINE:
54 MPH: LEUCADIA (WEATHER INSTRUMENT BROKE AFTER 54 MPH REGISTERED)
53 MPH: DEL MAR
53 MPH: BOUCHER HILL (8 SSW AGUANGA)
50 MPH: LA JOLLA HEIGHTS
48 MPH: CAMP PENDLETON/RED BEACH AIRPORT
46 MPH: SILVER STRAND BEACH (3 W CHULA VISTA)
46 MPH: WEST RANCHO BERNARDO
44 MPH: SOLANA BEACH
44 MPH: DEL MAR HEIGHTS
41 MPH: OCEANSIDE JETTY
LAT...LON 3255 11713 3260 11710 3269 11714 3270 11715
3264 11714 3266 11715 3272 11720 3270 11716
3272 11717 3273 11722 3267 11724 3268 11725
3297 11726 3311 11732 3334 11750 3340 11716
3256 11677
TIME...MOT...LOC 0050Z 246DEG 35KT 3324 11682
$$
MOEDEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 11, 2:01 PM PST, 1 hour 47 minutes earlier.
Area forecast discussion, Mar 11, 2:01 PM PST, 1 hour 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
201 PM PST FRI MAR 11 2016
.SYNOPSIS...
A QUICK MOVING LOW PRESSURE TROUGH WILL PUSH THROUGH SOUTHERN
CALIFORNIA THIS AFTERNOON INTO EARLY SATURDAY MORNING. THIS FEATURE
WILL BRING MAINLY LIGHT TO MODERATE SHOWERS OVER AND WEST OF THE
MOUNTAINS...SNOW TO THE HIGHER TERRAIN...AND A BRIEF PERIOD OF GUSTY
WESTERLY WINDS FROM THE COAST TO THE DESERTS. COOLER WEATHER WILL
CONTINUE OVER THE WEEKEND WITH LIGHT RAIN SHOWERS POSSIBLE SUNDAY
NIGHT INTO EARLY TUESDAY. A LARGE RIDGE OF HIGH PRESSURE WILL BRING
DRY AND WARMER WEATHER BY MID NEXT WEEK.
&&
.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...
AT 2 PM...IR SATELLITE IMAGERY LOOP DISPLAYED THE CENTER OF A DEEP
LOW PRESSURE TROUGH SPINNING CYCLONICALLY 50 MILES WEST OF SAN
FRANCISCO. A SHARP AND WELL DEFINED COLD FRONT EXTENDED SOUTH OF
THE CENTRAL CALIFORNIA COAST. AS THE SYSTEM DRAWS CLOSER...SURFACE
PRESSURE GRADIENTS CONTINUE TO INCREASE. SAN-TPH IS CURRENTLY
ONSHORE AT +13.9 MB AND +9.2 FROM SAN-DAG. A BAND OF MODERATE TO
OCCASIONALLY HEAVY RAIN WAS OBSERVED ON RADAR STRETCHING FROM LA
COUNTY SOUTHWARDS DOWN TOWARDS OUR OUTER COASTAL WATERS.
LATER THIS AFTERNOON...A VERY COMPACT AND QUICK MOVING LOW PRESSURE
DISTURBANCE WILL APPROACH THE SOUTHERN CALIFORNIA COAST. THE HRRR
AND WRF MODELS ARE IN AGREEMENT ON TIMING OF THE PRECIP... ADVECTING
THE INITIAL BAND TO THE COAST BETWEEN 230 PM AND 5 PM. WEAK TO
MODERATE INSTABILITY PARAMETERS...COMBINED WITH A TIGHTLY WOUND VORT
MAX...ARE ENOUGH TO MAINTAIN THE SLIGHT CHANCE OF THUNDERSTORMS OVER
AND WEST OF THE MOUNTAINS THROUGH THIS EVENING. LATEST FORECAST
TOTAL ESTIMATES THROUGH SATURDAY MORNING...COAST AND INLAND EMPIRE
0.25"-0.50"...SAN DIEGO COUNTY VALLEYS 0.35"-0.75"...MOUNTAINS 0.50"-
1.25"...AND DESERTS TRACE-0.25". SNOW LEVELS WILL START AROUND 8000
FT THIS AFTERNOON...LOWERING TO 5000 FEET OVERNIGHT. WITH THE
CONVECTIVE SHOWERS...THE SNOW MAY OCCUR BRIEFLY BELOW THE 5000 FOOT
LEVEL. A WINTER WEATHER ADVISORY IS IN EFFECT THROUGH LATE TONIGHT
FOR THE SAN BERNARDINO AND RIVERSIDE COUNTY MOUNTAINS. SEE LAXWSWSGX
FOR SNOW AMOUNTS. ALONG WITH THE RAIN AND SNOW...GUSTY WESTERLY
WINDS WILL DEVELOP AS THE COLD FRONT PUSHES THROUGH THE REGION. THE
HRRR MODEL FIRST INCREASES WESTERLY WINDS IN THE MOUNTAINS EARLY
THIS AFTERNOON...THEN DEVELOP THE GUSTY WEST WINDS AT THE COAST AND
VALLEYS BY LATE AFTERNOON. A HIGH WIND WARNING HAS BEEN ISSUED FOR
THE SAN GORGONIO PASS...SAN DIEGO COUNTY MOUNTAINS...SAN DIEGO
COUNTY DESERTS...AND WIND ADVISORIES ELSEWHERE. SEE LAXNPWSGX FOR
DETAILS ON TIMING AND MAXIMUM WIND GUSTS EXPECTED. RAIN...SNOW...AND
WINDS WILL QUICKLY COME TO AN END AS THE SYSTEM MOVES EAST DURING
THE DAY SATURDAY.
THIS WEEKEND INTO EARLY NEXT WEEK...A MOIST ZONAL FLOW WILL CONTINUE
OVER THE REGION...MAINTAINING ONSHORE FLOW AND COOLER WEATHER.
INLAND HIGH TEMPERATURES WILL BE MAINLY 5 TO 10 DEGREES BELOW
NORMAL. A WEAK TROUGH WILL PASS TO THE NORTH OF THE REGION SUNDAY
EVENING THROUGH MONDAY NIGHT. RELATIVELY HIGH ATMOSPHERIC MOISTURE
FOR THIS TIME OF YEAR...PW BETWEEN 0.80 AND 0.90...AND OROGRAPHIC
LIFT WILL REGENERATE A CHANCE OF LIGHT SHOWERS DURING THIS TIME
FRAME. MID TO LATE NEXT WEEK...LONG RANGE MODELS BUILD A LARGE DOME
OF HIGH PRESSURE OVER THE WEST COAST BRINGING A RETURN TO WARM AND
DRY WEATHER.
&&
.AVIATION...
112100...COAST/VALLEYS...VFR PREVAILS AHEAD OF APPROACHING COLD
FRONT WITH AN ASSOCIATED BAND OF RAIN ALONG IT WHICH CURRENTLY
STRETCHES FROM THE WESTERN L.A. METRO AREA TO CATALINA AND POINTS
SOUTH. THIS BAND OF SHOWERS WILL CONTINUE TO MOVE EAST AND ACROSS
SOUTHERN CALIFORNIA AFTER 23Z WITH THE BULK OF THE RAIN OCCURRING
THROUGH ABOUT 03Z. SLIGHT CHANCE OF TSRA 00Z-06Z WITH CB TOPS
REACHING 25000 FT MSL. SHRA ARE FORECAST TO BECOME SPOTTIER AFTER
03Z.
MTNS/DESERTS...UNRESTRICTED VIS AND SCT-BKN CLOUDS AOA 20000 FT MSL
PREVAIL THIS AFTERNOON. INCREASING AND LOWERING CLOUDS OVER THE
MOUNTAINS AS PRECIPITATION APPROACHES THIS EVENING. SOUTHWEST WINDS
PICKING UP THIS AFTERNOON...SHIFTING TO WEST-NORTHWEST WITH THE
FRONTAL PASSAGE TONIGHT AND INCREASING WITH SURFACE GUSTS 50 TO 60
KT OVER RIDGES AND DESERT MOUNTAIN SLOPES. THIS WILL RESULT IN MOD-
STG UP/DOWNDRAFTS AND POSSIBLE ROTORS OVER AND E OF THE MTNS.
EXPECT MTN OBSCURATION ALONG THE COASTAL SLOPES ABOVE 2000 FT MSL.
&&
.MARINE...
120 PM...NORTHWEST WINDS WILL INCREASE OVER THE SOUTHERN
CALIFORNIA BIGHT THIS EVENING INTO EARLY SATURDAY AS A COLD FRONT
MOVES THROUGH THE REGION. DURING THIS PERIOD...SUSTAINED WINDS 10-20
KTS AND GUSTS TO 25 KTS ARE POSSIBLE...AND A SMALL CRAFT ADVISORY
GOES INTO EFFECT AT 4 PM. RAIN SHOWERS ARE LIKELY WITH JUST A SLIGHT
CHANCE OF A THUNDERSTORM. ALSO...A WEST-NORTHWEST SWELL WILL BUILD
INTO THE COASTAL WATERS...PEAKING EARLY SATURDAY AT 8-11 FT WITH A
PERIOD OF 11-13 SEC. CONDITIONS ARE EXPECTED TO IMPROVE SUNDAY.
&&
.BEACHES... 120 PM...A WEST-NORTHWEST SWELL FROM 280-285 DEGREES
WILL MOVE INTO THE CALIFORNIA BIGHT TONIGHT THROUGH
SATURDAY...PRODUCING ELEVATED SURF OF 4-6 FEET...LOCALLY HIGHER IN
NORTHERN ORANGE AND SOUTHERN SAN DIEGO COUNTIES. ANOTHER LONG-PERIOD
NORTHWEST SWELL LOOKS TO ARRIVE NEXT MONDAY...BUT THE STEEPER
DIRECTION OF 290 DEGREES WILL RESULT IN FEWER BEACHES IMPACTED WITH
HIGH SURF.
&&
.SGX WATCHES/WARNINGS/ADVISORIES...
CA...HIGH WIND WARNING UNTIL 8 AM PST SATURDAY FOR SAN DIEGO COUNTY
DESERTS-SAN DIEGO COUNTY MOUNTAINS-SAN GORGONIO PASS NEAR
BANNING.
WIND ADVISORY UNTIL 6 AM PST SATURDAY FOR APPLE AND LUCERNE
VALLEYS-COACHELLA VALLEY.
WINTER WEATHER ADVISORY UNTIL 4 AM PST SATURDAY FOR RIVERSIDE
COUNTY MOUNTAINS-SAN BERNARDINO COUNTY MOUNTAINS.
WIND ADVISORY UNTIL 4 AM PST SATURDAY FOR ORANGE COUNTY COASTAL
AREAS-ORANGE COUNTY INLAND AREAS-SAN BERNARDINO AND
RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-SAN DIEGO COUNTY
COASTAL AREAS-SAN DIEGO COUNTY VALLEYS-SANTA ANA MOUNTAINS
AND FOOTHILLS.
PZ...SMALL CRAFT ADVISORY UNTIL 10 AM PST SATURDAY FOR COASTAL WATERS
FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT TO 30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING
30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND.
&&
PUBLIC...JT
AVIATION/MARINE/BEACHES...HARRISON/GREGORIAIn the hours before
Special weather statement, Mar 11, 3:14 PM PST, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
314 PM PST FRI MAR 11 2016
CAZ043-048-050-055>058-065-552-554-120015-
ORANGE COUNTY COASTAL CA-SAN DIEGO COUNTY INLAND VALLEYS CA-
RIVERSIDE COUNTY MOUNTAINS-
INCLUDING THE SAN JACINTO RANGER DISTRICT OF THE SAN BERNARDINO
NATIONAL FOREST CA-SAN GORGONIO PASS NEAR BANNING CA-
ORANGE COUNTY INLAND CA-SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-
THE INLAND EMPIRE CA-SAN BERNARDINO COUNTY MOUNTAINS-
INCLUDING THE MOUNTAIN TOP AND FRONT COUNTRY RANGER DISTRICTS OF THE
SAN BERNARDINO NATIONAL FOREST CA-SANTA ANA MOUNTAINS-
INCLUDING THE TRABUCO RANGER DISTRICT OF THE CLEVELAND NATIONAL
FOREST CA-SAN DIEGO COUNTY COASTAL AREAS CA-
SAN DIEGO COUNTY MOUNTAINS-
INCLUDING THE PALOMAR AND DESCANSO RANGER DISTRICTS OF THE CLEVELAND
NATIONAL FOREST CA-
314 PM PST FRI MAR 11 2016
...SIGNIFICANT WEATHER ADVISORY FOR ORANGE...SAN BERNARDINO...
RIVERSIDE AND NORTHWESTERN SAN DIEGO COUNTIES UNTIL 415 PM PST...
AT 313 PM PST...DOPPLER RADAR WAS TRACKING A BAND OF HEAVY RAIN AND
STRONG WINDS MOVING THROUGH ORANGE COUNTY. THIS LINE WILL CONTINUE
EASTWARD INTO THE INLAND EMPIRE BY 4 PM.
WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ANAHEIM...SANTA ANA...RIVERSIDE...IRVINE...SAN BERNARDINO...
FONTANA...MORENO VALLEY...HUNTINGTON BEACH...GARDEN GROVE...
OCEANSIDE...ONTARIO...CORONA...ORANGE...FULLERTON...COSTA MESA...
CARLSBAD...TEMECULA...RIALTO...VISTA AND MISSION VIEJO.
LAT...LON 3385 11805 3390 11798 3395 11797 3395 11779
3398 11780 3402 11776 3402 11773 3421 11766
3413 11701 3351 11688 3312 11730 3315 11735
3335 11753 3338 11759 3344 11764 3346 11771
3354 11779 3360 11793 3374 11811
TIME...MOT...LOC 2313Z 000DEG 0KT 3379 11773
MMSpecial weather statement, Mar 11, 3:31 PM PST, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
331 PM PST FRI MAR 11 2016
CAZ043-050-058-120045-
SAN DIEGO COUNTY INLAND VALLEYS CA-SAN DIEGO COUNTY COASTAL AREAS CA-
SAN DIEGO COUNTY MOUNTAINS-
INCLUDING THE PALOMAR AND DESCANSO RANGER DISTRICTS OF THE CLEVELAND
NATIONAL FOREST CA-
331 PM PST FRI MAR 11 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SAN DIEGO COUNTY UNTIL
445 PM PST...
AT 329 PM PST...DOPPLER RADAR WAS TRACKING A LINE OF HEAVY RAIN AND
STRONG WINDS APPROACHING THE COAST OF SAN DIEGO COUNTY. EXPECT HEAVY
RAIN AND STRONG WINDS FOR THE COASTAL AREAS AND VALLEYS THROUGH 445
PM.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS LINE OF RAIN.
LOCATIONS IMPACTED INCLUDE...
CHULA VISTA...OCEANSIDE...CARLSBAD...EL CAJON...VISTA...ENCINITAS...
NATIONAL CITY...LA MESA...POWAY...IMPERIAL BEACH...RAMONA...
CORONADO...DEL MAR...ALPINE...HILLCREST...UNIVERSITY CITY...VALLEY
CENTER...POINT LOMA...NORTH PARK AND LINDA VISTA.
LAT...LON 3261 11713 3260 11710 3269 11714 3270 11715
3263 11714 3269 11723 3272 11721 3270 11716
3272 11717 3273 11722 3267 11724 3268 11725
3297 11726 3324 11743 3341 11688 3259 11650
3254 11712
TIME...MOT...LOC 2329Z 180DEG 0KT 3285 11712
MMThe office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 10, 7:58 PM PST | Small Craft Advisory | SGX | 38 hr | |
| Mar 10, 8:01 PM PST | Wind Advisory | SGX | Orange, Riverside, San Bernardino, San Diego | 31 hr |
| Mar 10, 8:01 PM PST | Winter Weather Advisory | SGX | Riverside, San Bernardino | 31 hr |
| Mar 11, 1:35 PM PST | High Wind Warning | SGX | Riverside, San Bernardino, San Diego | 18 hr |
| Mar 11, 2:43 PM PST | Areal Flood Advisory | SGX | Orange, Riverside, San Bernardino, San Diego | 3 hr |
| Mar 11, 3:14 PM PST | Special Weather Statement | SGX | Orange | 61 min |
| Mar 11, 3:31 PM PST | Special Weather Statement | SGX | San Diego | 74 min |
| Mar 11, 3:37 PM PST | Special Marine Warning | SGX | 38 min |
Nearby
Severe Thunderstorm Warnings in California, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.